advertisement
Question
Posted by: MICHELLE | 2010-05-10

Rash

I break out in rashes on my upper body when im sexually aroused and when I climax.. It last just for that moment in time &  after showering, it fades slowly away, it doesnt leave any scars but I do feel like im on fire internally especially when it appears on my face. I want to deal with this issue but I dont know where to start to get help. Its become so problematic that i dont want to be intimate with my partner cos of the uncomfortable feeling ... Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

This could be an allergy to latex or your husband’s semen. If you have ruled out the above, it could even be related to something non-sexual such as hives – please see a medical doctor for a complete diagnosis and treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sexologist | 2010-05-11

This could be an allergy to latex or your husband’s semen. If you have ruled out the above, it could even be related to something non-sexual such as hives – please see a medical doctor for a complete diagnosis and treatment

Reply to sexologist
Posted by: Johannes | 2010-05-10

I don''t think there is anything wrong with you. My ex girlfriend''s face used to get very red in moments of passion. It''s just to way you express yourself if your hormones start to take over I think. If your partner is happy with it then there is no need for concern!

I used to love her red face! Then I knew I was doing something rigth! :-)

Reply to Johannes

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement